# SDR AMTA200800071

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT (TEE) ON STA 727, FOUND WIGH EXFOLUATION ON CORROSION (BOTH SIDES) INCLUDED ALL RAIL ASSY SUPPORTS ON THIS STA. REPAIRED IAW EA 737530008A0007 AND INSTALLED IAW SRM 51-40-02.  ALODINED PRIMED AND PAINTED AREA IAW SRM 51-20-01.
